# SDR SWAA2024062890219

- Difficulty date: May 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 19,849 hours, 10,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT RH TRANSITION ANGLE CORRODED STA 500A-500B<[01] REMOVED CORROSION AT FWD CARGO R/H TRANSITION ANGLE FROM STA 500A TO STA 500I PER SRM 51-10-02. MEASURED BLEND AREAS OUT OF LIMITS PER SRM 53-00-53-1A-2 FIG.103; DETAIL E.   STEP 1 FWD CARGO R/H TRANSITION ANGLE; IS OUT OF LIMITS PER SRM 53-30-15-1A-2 FIG. 103; (E).;[03] REMOVED FWD CARGO RH TRANSITION ANGLE STA 500A-500I PER SRM 51-40-02;[04] DRILLED AND COUNTERSUNK R/H NEW TRANSITION ANGLE BS 500A - 500I IAW SRM 51-40-05 AND SRM 51-40-08.   INSTALLED TRANSITION ANGLE OUTBOARD RIVETS FROM STA 500A TO 500G PER SRM 51-40-02.
